MAUDE Adverse Event Report: CONVATEC DOMINICAN REPUBLIC INC SUR-FIT NATURA; PROTECTOR, OSTOMY

CONVATEC DOMINICAN REPUBLIC INC SUR-FIT NATURA; PROTECTOR, OSTOMY
Model Number 413182
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device 17 of 30.Based on the available information, this event is deemed to be a reportable malfunction.Batch record review: lot 5k03190 was manufactured on 13/oct/2025, in convex 2 pc line, with a total of (b)(4) market units (mkus).The complaints engineer performed a batch record review on 09/feb/2026, to verify if all the applicable procedures were followed and no issues were found; all the components for assembly were correct per bill of materials (bom) and all the tooling information documented was also correct, system application product (sap) material identification (id) 1161271 and manufacturing order (b)(4).Review of the batch record showed that all relevant tests required during the manufacturing process and final product release had been fulfilled and met the requirements.No discrepancy related to this issue were found within the documentation.The reported malfunction could be generated during the manufacturing process of the final line, therefore no further batch record review of the subassembly lots was required.Photograph, video and/or physical sample evaluation: there were photographs associated with this case and in these, the reported defect can be seen.No unused return sample was expected.Historical complaints review: on 09/feb/2026, complaints engineer ran a query in database in order to verify the complaints reported for the 5k03190 lot for the malfunction ¿skin barrier starter hole is defective (e.G misalignment or off center), leakage may occur (pre-cut only)¿ defect and no additional complaints were identified.Historical nonconformance review: on 09/feb/2026, complaints engineer ran a query in database looking for any in process nonconformance / corrective and preventive actions (capa) (s) associated to the malfunction ¿skin barrier starter hole is defective (e.G misalignment or off center), leakage may occur (pre-cut only)¿ defect for the lot number 5k03190 and as result, no nonconformance / corrective and preventive actions (capa) (s) for this malfunction were generated during the manufacturing process of the referenced lot.Current quality controls: based on the process instruction (pi), the following tests are performed in the manufacturing lines, in order to identify this failure mode in our manufacturing process: adhesive to convex disc centering (visual): not less than (nlt) 0.095" (2.4mm) from id of the adhesive center hole to id of the convex disc at any point.(qc tool).Picture frame srp: not less than (nlt) 0.504" (12.8mm), width of the srp left at any point on the picture frame.(qc tool).Picture frame srp to convex disc centering: not less than (nlt) 0.040" (1.0mm) from the outer diameter of thermoformed disc to collar srp kiss cut inner diameter.(qc tool).Frequency: hourly.Sample quantity: 5 samples.Defect rate analysis: there have been (b)(4) defective parts confirmed to date from a lot size of (b)(4) products.This represents a defect rate of (b)(4), which was well within an appropriate acceptable quality level (aql) for this defect which should be (b)(4) based on our standard operating procedure (sop).In addition, all of the in-process testing on this lot did not find a single defective unit, which confirms that the lot was unlikely to breach an acceptable quality level (aql) of (b)(4).To date, it was well within our accepted acceptable quality level (aql) for this type of failure mode or defect.Conclusion: a review of batch records was completed and showed that all relevant tests required during the manufacturing process and final product release had been fulfilled and met the requirements.No discrepancies related to this issue were found within the documentation.This issue will be monitored through the post market product monitoring review process, standard operating procedure (sop).To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number.Reporting site: 1049092.Manufacturing site: 9618003.
 
Event or Problem Description
The end user reported that upon visual inspection thirty out of four market units with the same lot number, precut opening wafers were off centered.He stated that several of them were far off to one side.Photographs depicting the issue were received from the complainant.

Brand Name
SUR-FIT NATURA
Common Device Name
PROTECTOR, OSTOMY
Manufacturer (Section D)
CONVATEC DOMINICAN REPUBLIC INC
km 18.5 parque industrial
itabo, s.a. haina
san cristobal 91000
DR  91000
Manufacturer (Section G)
CONVATEC DOMINICAN REPUBLIC INC
km 18.5 parque industrial
itabo, s.a. haina
san cristobal 91000
DR   91000
Manufacturer Contact
pamela meadows
7815 national service road
suite 600
greensboro, NC 27409
3365424679
MDR Report Key24452844
Report Number9618003-2026-00421
Device Sequence Number9376417
Product Code EXE
UDI-Device Identifier00768455124527
UDI-Public00768455124527
Combination Product (Y/N)N
Initial Reporter StateND
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number413182
Device Lot Number5K03190
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/05/2026
Initial Report FDA Received Date02/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/13/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown